Skip to main content
  • Falcon Formation

    22 Aug 11:30 AM – 10:00 PM
    at SAC

    Need hours? Join us for a great volunteer opportunity! For more information, please visit our website.

    http://www.utpb.edu/campus-life/student-activities-/falcon-formation

    Add event to: ICal Outlook Google Calendar
  • First Day of Classes

    25 Aug
    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    12 Sep 9:00 – 9:45 AM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    12 Sep 3:00 – 3:45 PM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    15 Sep 10:00 – 10:45 AM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    15 Sep 4:00 – 4:45 PM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    16 Sep 2:00 – 2:45 PM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar
  • Clinical Teacher Roundup

    16 Sep 5:30 – 6:15 PM
    at Mac Boring Room

    If you plan to clinical teach or apply for an  internship next Spring, you MUST attend one of these sessions.

    All Education students are welcome!!

    • September 12 @ 9:00 a.m.
    • September 12 @ 3:00 p.m.
    • September 15 @ 10:00 a.m.
    • September 15 @ 4:00 p.m.
    • September 16 @ 2:00 p.m.
    • September 16 @ 5:30 p.m.

    **ALL SESSIONS ARE IN THE MAC BORING ROOM AND WILL LAST ABOUT 45 MINUTES.

    For more information
    Contact the Certification Office (432) 552-2120 or go by Mesa Bldg. Rm. 3215

    Add event to: ICal Outlook Google Calendar

At A Glance


Filter By Event Type